# SDR UPS03240118

- Difficulty date: January 13, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, SMALL CRACK ON RT WING UPPER T/E AT SPOILER NR 11 OUTER HINGE CUTOUT.  REPAIR CARRIED OUT IAW SRM 57-30-4.
